Vol. 78, No. 1, 1978

Recent Issues
Vol. 308: 1
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the degree of the splitting field of an irreducible binomial

David Andrew Gay and William Yslas Vélez

Vol. 78 (1978), No. 1, 117–120
Abstract

Let xm a be irreducible over a field F. We give a new proof of Darbi’s formula for the degree of the splitting field of xm a and investigate some of its properties. We give a more explicit formula in case the only roots of unity in F are ±1.

Mathematical Subject Classification 2000
Primary: 12E10
Milestones
Received: 16 September 1977
Revised: 10 March 1978
Published: 1 September 1978
Authors
David Andrew Gay
William Yslas Vélez